# SDR DALA2025052003887

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971293) R-2 DOOR, SCAPE SLIDE MISSING BOTTLE LOCKOUT PIN. INSTALLED MISSING SAFETY PIN ON R2 DOOR, ON THE ESCAPE SLIDE IAW B737 AMM 25-66-01.
